# SDR CALA2023112703490

- Difficulty date: November 26, 2023
- Submitted: November 27, 2023
- Operation: Air carrier
- Aircraft: N17333
- Make and model: Boeing 737-8
- Aircraft serial: 67587
- Aircraft time: 125 hours, 60 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 4315000000000
- Part serial: N23080065AA2697
- Condition: Dirty
- Location: Oven # 2
- Part time: 125 hours, 60 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: A

## Discrepancy

NUMBER 2 OVEN SMOKE PERFORMED CLEANING PROCEDURE OF GALLEY OVEN 2 AS PER AMM 25-32-03-100-801. OVEN STILL GIVING OUT SMOKE AFTER OPS CHECKING IT. (HEATING ELEMENT MOST LIKELY FAULTY) NEW OVEN NEEDED, PART NIS AT EWR. INSPECTED FWD GALLEY EQUIP PER FIM 21-00 TASK 830 STEP I(2). NO FURTHER DEFECTS NOTED AT THIS TIME. OK TO CONTINUE. OVEN, ELO ATLAS OFF 60-2532-9-0002 2697 ON 0000 OVEN, ELO ATLAS OFF 60-2532-9-0002 2697 ON 60-2532-9-0002 1972 R&R OVEN 2 IAW WITH AMM 25-32-03/401. OPS CHECK GOOD AT THIS TIME. OK TO CONTINUE PARTS USED: 1532080,QTY :1 ADD EMP:U401661 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1532080 SN OFF 2697.
